Access count of this item: 56

Files in This Item:
File Description SizeFormat 
KJ00004711480.pdf65.83 kBAdobe PDFView/Open
Title: An Extension of the Kohn-Sham Equations for the Correlated Electron Systems(New Developments in Strongly Correlated Electron Systems)
Authors: Kusakabe, Koichi
Issue Date: 20-Aug-2001
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 76
Issue: 5
Start page: 697
End page: 697
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
Appears in Collections:Vol.76 No.5

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.